# SDR GTIA2025060238937

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 51,873 hours, 23,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156519
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,891 hours, 2,749 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BITE TEST OF EMERGENCY POWER SUPPLY UNITS WAS FOUND FAULT EPSU 10WL-REMOVED AND REPLACED EPSU IOWL I.A.W AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A
